# SDR 98FDEA00751

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Inop
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

98-304  DURING T/O ROLL, RECEIVED ECAM WARN NR 1 ENG REVERSER PRESS.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POS PER M PROC 78.1.
